MAUDE Adverse Event Report: DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 2; HIP FEMORAL STEM

DEPUY IRELAND 9616671 ACTIS COLLARED HIGH SIZE 2; HIP FEMORAL STEM
Catalog Number 101012020
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Codes Pain (1994); Not Applicable (3189)
Date of Event 08/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to address subsidence.It was also indicated that the stem was undersized.Doi: (b)(6) 2018; dor: (b)(6) 2018; right hip.
 
Additional Manufacturer Narrative
Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
ACTIS COLLARED HIGH SIZE 2
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7897969
Report Number1818910-2018-70067
Device Sequence Number19345881
Product Code KWL
UDI-Device Identifier10603295380542
UDI-Public10603295380542
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160907
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101012020
Device Lot NumberH69655
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/29/2018
Supplement Date Received by Manufacturer10/01/2018
Initial Report FDA Received Date09/21/2018
Supplement Report FDA Received Date10/02/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR